# SDR SWAA2022021313278

- Difficulty date: April 2, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORZ. STAB. RIB AT STAB. STA. 120.30 IS CRACKED AT LOWER END OF VERTICAL STIFFNERS AT 19' AND 27.5' AFT OF FRONT SPAR. / L/H HORZ. STAB. RIB AT STAB. STA. 120.30 CRACK AT LOWER END OF VERTICAL STIFFNERS AT 19' AND 27.5' AFT OF FRONT SPAR REPAIRED PER EA 1-755-4087 REV 1. SEE EA 1-755-4087; SUBTASKS AND WIPS FOR INDIVIDUAL SIGNOFFS.
